# SDR 95UAL747021

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bulkhead
- Condition: Failed
- Location: Slide
- Component: Bfgoodrich, 7A14189
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE RAMP FAILED DURING FLAT FIRE IN SHOP.  INTERNAL BULKHEAD FAILURE THE ENTIRE LENGTH OF SLIDE RAMP.  SCRAPPED SLIDE RAMP.
